# SDR DXTA200500575

- Difficulty date: February 3, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600361
- Aircraft time: 8,804 hours, 7,039 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 651710575
- Condition: Chafed
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UPON LANDING COPILOT LEFT BRAKE PEDAL WENT TO FULL DOWN W/O BRAKING AIRCRAFT, HARD RIGHT TURN UNTIL RIGHT BRAKE LEASED.  FOUND LT BRAKE CROSSOVER LINE RUBBING ON RUDDER CABLE TO RUDDER PEDAL TORQUE TUBE ATTACH ARM (LT), RUBBING CAUSED HOLE IN LINE.  REMOVED AND REPLACED BRAKE LINE WITH NEW, BLED BRAKES, OPS CHECK GOOD IAW CIT 560 ULTRA M/M CH 20-10-06 & 32-42-00.
